# SDR FDEA201604291430

- Difficulty date: April 29, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 77,052 hours, 16,964 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

DURING VECTORS FOR FINAL APPROACH, GOT SEL ELEV FEEL MAN & FLAP LIM OVRD. LEVEL 2 ALERTS.  ADDITION TO LOSS OF BOTH FLT DIRECTORS, AUTO PILOT, ATS BOTH RED, SELECT FADEC ALTN, AIRSPEED 1 LOSS & ERRATIC.  FOLLOWED QRH CHECKLIST PROCEDURES FOR AIRSPEED UNRELIABLE & OTHER FLT CTRL LVL 2 ISSUES & LANDED.  EXTREME WX/T STORMS & RAIN IN TERMINAL AREA.  NO KNOWN ICING ENCOUNTERED.  FLT CONDITIONS AT TIME OF LOSS, IMC, RAIN TEMP 7 DEG, C WIND VARIABLE, ALTITUDE FL 200, SPEED 290 IN  DESCENT PHASE OF FLT.  CADC SWAP & FLT DIR NR 1 OFF CORRECTED CAPTAINS SIDE AS & FD.  FOUND WATER IN CAPT'S PITOT LINE, PURGED CAPTS PITOT LINE & TESTED IAW MM 34-11-00-2.  SYS NOW CHECKS GOOD.
